# SDR HYIA20190123001

- Difficulty date: January 23, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N1361G
- Make and model: Cessna 402C
- Aircraft serial: C4020270
- Aircraft time: 34,576 hours, 32,264 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 51220316
- Condition: Cracked
- Location: Rt Wing
- Part time: 34,576 hours, 32,264 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE A CRACK WAS VISUALLY DISCOVERED ON THE RIGHT HAND FORWARD UPPER SPAR CAP P/N: 5122031-6. THIS CRACK HAS BEEN CONFIRMED BY SURFACE EDDY CURRENT INSPECTION AND IS LOCATED IN THE FORWARD RADIUS BETWEEN THE VERTICAL AND HORIZONTAL LEGS OF THE CAP. THE CRACK MEASURES .750 INCHES IN LENGTH AND IS LOCATED AT APPROXIMATE RIGHT HAND WING STATION 69.00.
